# SDR SWIA2018110545238

- Difficulty date: September 23, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LEADING EDGE CHAFED. (C-CHECK) RO: 11/1/2018. REMOVED AND REPLACED AILERON UPPER SKIN LEADING EDGE REF SRM 51-42-06-001-001-A01.
